# SDR UIEA2022052500540

- Difficulty date: June 2, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 84,432 hours, 13,881 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Attach Bolt
- Condition: Elongated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO STA 1820-1840 RBL 30" MOST R/H HORIZONTAL TORQUE TUBE L/H SUPPORT BEARING ATT BEAM FOUND BOLT HOLE ELONGATED. LOCAL FABRICATE INTERCOSTAL AS PER BOEING DWG 65B06201 & PART LIST AND DOUBLER AS PER BOEING DWG 69B02959  PL AND NEW PARTS INSTALLED AS PER SRM 51-40-02 )
